A study of Harris lines in the juvenile skeletons from St Brides

MacLaughlin, S. M. and Scheuer, L. and Kapadia, Y. K. and Bowman, J. E. (1992) A study of Harris lines in the juvenile skeletons from St Brides. Annals of Human Biology, 19 (3). pp. 328-329. ISSN 0301-4460

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Annals of Human Biology
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1300/1314
Subjects:
ID Code:
132647
Deposited By:
Deposited On:
09 Apr 2019 13:50
Refereed?:
Yes
Published?:
Published
Last Modified:
21 Sep 2020 00:17